0
Get Alert
Please Wait... Processing your request... Please Wait.
You must sign in to sign-up for alerts.

Please confirm that your email address is correct, so you can successfully receive this alert.

1
Corrections   |    
Am J Psychiatry 2007;164:1766-1766. doi:10.1176/appi.ajp.2007.164.11.1766a
text A A A

In the letter to the Editor titled “Paradoxical Motor Syndrome Following a Switch From Atypical Neuroleptics to Aripiprazole” (Am J Psychiatry 2007; 164:1437–1438) by Koener et al., the second author’s name is incorrect. It should be Emmanuel Hermans, Ph.D. The fourth author should be Anne Jeanjean, M.D., Ph.D.

+

References

+
+

CME Activity

There is currently no quiz available for this resource. Please click here to go to the CME page to find another.
Submit a Comments
Please read the other comments before you post yours. Contributors must reveal any conflict of interest.
Comments are moderated and will appear on the site at the discertion of APA editorial staff.

* = Required Field
(if multiple authors, separate names by comma)
Example: John Doe



Related Content
Books
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 1.  >
Manual of Clinical Psychopharmacology, 7th Edition > Chapter 10.  >
The American Psychiatric Publishing Textbook of Psychiatry, 5th Edition > Chapter 26.  >
The American Psychiatric Publishing Textbook of Psychiatry, 5th Edition > Chapter 26.  >
Gabbard's Treatments of Psychiatric Disorders, 4th Edition > Chapter 1.  >
Topic Collections
Psychiatric News
Read more at Psychiatric News >>
APA Guidelines
PubMed Articles